Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19876
Title: Robust controller design using H loop-shaping and the method of inequalities
Authors: Whidborne, JF
Postlethwaite, I
Gu, D-W
First Published: Dec-1994
Citation: IEEE TRANSACTIONS ON CONTROL SYSTEMS TECHNOLOGY, 1994, 2 (4), pp. 455-461
DOI Link: 10.1109/87.338666
ISSN: 1063-6536
Links: http://hdl.handle.net/2381/19876
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.